# SDR IPXA12M75578

- Difficulty date: September 26, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Engine: Pwa PW4462
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, J

## Discrepancy

DURING CLIMB AT FLAP RETRATION LEVEL 1 AILERON DEFLECT INOP FOLLOWED BY LVL 2 AILERON DEFLECT DISAGREE.  ACFT HAD UNCOMMANDED ROLL TO LEFT.  RAN QRH CHECKLIST.  NO RESOLUTION.  DECLARED EMERGENCY, DIVERTED.   ACCOMPLISHED FIM TROUBLESHOOTING 27-10-05, BLOCK 16- CHECKED OK.  RECHECKED AILERON FULL DEFLECTION RIG IAW AMM 27-16-00-700-801.  FUNCTIONAL CHECK AND GROUND MODE CHECKED GOOD.  RTS AILERON SYS CHECKED GOOD.
